# SDR 08FDEA01510

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: A215104200001
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C FAIRING LEFT PANEL 143 FL IS DAMAGED FROM FRETTING. REMOVED DAMAGE;  PREPPED THE AREA FOR REPAIR;  APPLIED LAY-UP REPAIR & REFINISHED   THE SURFACE IAW A300-600 SRM 51-77-12 & SRM 53-15-73.
